Cyclic Behavior of the Maximum of Sums of Independent Variables

Research output

Abstract

© 2014, Springer Science+Business Media New York.In a recent author’s paper, the cyclic behavior of maxima in a hierarchical summation scheme was discovered. In the present note, we show how the same phenomenon appears in the scheme of conventional summation: The distribution of the maximum of 2n independent copies of a sum of n i.i.d. random variables approaches, as n grows, some helix in the space of distributions. Bibliography: 4 titles.
Original languageEnglish
Pages (from-to)134-139
JournalJournal of Mathematical Sciences
Issue number1
DOIs
Publication statusPublished - 2015

Fingerprint Dive into the research topics of 'Cyclic Behavior of the Maximum of Sums of Independent Variables'. Together they form a unique fingerprint.

Cite this